# SDR CA980713028

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Aux Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE UNLOADING CARGO, THE HANDLER NOTICED A GLOWING WIRE AT THE AUXILIARY BATTERY COMPARTMENT.  THE POSITIVE BATTERY CABLE WAS FOUND TO BE CHAFED AGAINST THE BATTERY CASE.  THIS WAS POSSIBLY DUE TO DISPLACEMENT BY CARGO AND WAS SHORTED OUT AGAINST THE CASE.
